Undecidability of some simple formalized theories

A. Janiczak

Fundamenta Mathematicae (1953)

  • Volume: 40, Issue: 1, page 131-139
  • ISSN: 0016-2736

How to cite


Janiczak, A.. "Undecidability of some simple formalized theories." Fundamenta Mathematicae 40.1 (1953): 131-139. <http://eudml.org/doc/213315>.

author = {Janiczak, A.},
journal = {Fundamenta Mathematicae},
keywords = {foundations of mathematics, philosophy, logic},
language = {eng},
number = {1},
pages = {131-139},
title = {Undecidability of some simple formalized theories},
url = {http://eudml.org/doc/213315},
volume = {40},
year = {1953},

AU - Janiczak, A.
TI - Undecidability of some simple formalized theories
JO - Fundamenta Mathematicae
PY - 1953
VL - 40
IS - 1
SP - 131
EP - 139
LA - eng
KW - foundations of mathematics, philosophy, logic
UR - http://eudml.org/doc/213315
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.